Aug 21, 2000
DEAR DR. COHEN,
IS IT TRUE THAT IF A PREGNANT WOMAN TAKES ANTIBIOTICS COMBINED WITH ANTI VIRAL DRUGS REJECTION/NATURAL ABORTION IS PROVOKED?
SHOULD A PAUSE BE RECOMMENDED WHILE TAKING ANTIBIOTICS?
THANK YOU FOR YOUR REPLY
Response from Dr. Cohen
DEAR WORRIED -
ABSOLUTELY No info that I know of suggests that antibiotics plus antivirals increases the risk of a miscarriage. So there is no reason at all to suggest that someone stop antivirals while pregnant when also taking antibiotics. You might ask whoever told you this how they heard this -- and track it down -- since whoever is spreading this one might be doing some damage to whoever believes it.
Hope that clarifies.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Black Spots A Symptom Of Acute HIV Infection?
- Can You Get AIDS From Sex With A Prostitute?
- Chances Of Catching HIV From Sex With A Prostitute
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Hairy Tongue After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.